American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Burt Totaro. Euler and algebraic geometry. Bull. Amer. Math. Soc. 44 (2007) 541-559. MR 2338364.
Abstract, references, and article information
View Article: PDF

[2] Peter Orlik. Singularities and group actions. Bull. Amer. Math. Soc. 1 (1979) 703-720. MR 537624.
Abstract, references, and article information   
View Article: PDF

[3] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1